MAUDE Adverse Event Report: VYAIRE MEDICAL M2M ASSY, PKG, REVEL, GRN, DISS, ENGL; VENTILATOR, CONTINUOUS, FACILITY USE

VYAIRE MEDICAL M2M ASSY, PKG, REVEL, GRN, DISS, ENGL; VENTILATOR, CONTINUOUS, FACILITY USE
Catalog Number 19260-001
Medical Device Problem Code Incorrect Measurement (1383)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/22/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported to vyaire medical that the ventilator is not generating volume.No patient involved.
 
Additional Manufacturer Narrative
Vyaire medical file identification: (b)(4).H3: 81 other - at this time, the suspect device has not been returned for evaluation.Therefore, root cause has not been determined yet.Vyaire medical will submit a supplemental report in accordance with 21 cfr section 803.56 if additional information becomes available.
 
Additional Manufacturer Narrative
H3: finding/root-cause: the reported complaint was confirmed and duplicated, exhalation module is leaking due to the inspiratory port not correctly torqued to specification and missing 1 screw that causing the leak thus volume was not being generated.Disposition: revel, english service repair p/n:19260-001-99, s/n: (b)(6) will be moved to factory service, exhalation module is to be removed and replaced.Replace material as required, rework to current configuration, recalibrate, and retest per specifications and standards.

Brand Name
M2M ASSY, PKG, REVEL, GRN, DISS, ENGL
Common Device Name
VENTILATOR, CONTINUOUS, FACILITY USE
Manufacturer (Section D)
VYAIRE MEDICAL
26125 n. riverwoods blvd.
mettawa IL 60045
Manufacturer (Section G)
VYAIRE MEDICAL INC.
1100 bird center drive
palm springs CA 92262
Manufacturer Contact
sandra valencia
510 technology drive
irvine, CA 92618
2402760001
MDR Report Key19133535
Report Number2021710-2024-19030
Device Sequence Number4722158
Product Code CBK
UDI-Device Identifier10190752157071
UDI-Public(01)10190752157071(11)20171018(22)81996
Combination Product (Y/N)N
Initial Reporter StateSC
Initial Reporter CountryUS
PMA/510(K) Number
K070594
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial,Followup
Report Date (Section B) 04/18/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number19260-001
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/22/2024
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date04/18/2024
Supplement Report FDA Received Date05/24/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/18/2017
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown